×

zbMATH — the first resource for mathematics

Generalization of value distribution and uniqueness of certain types of difference polynomials. (English) Zbl 1388.30039
Summary: In this paper, we investigate the distribution of zeros as well as the uniqueness problems of certain type of differential polynomials sharing a small function with finite weight. The result obtained improves and generalizes the recent results.

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598. · Zbl 1093.30024
[2] S. S. Bhoosnurmath and S. R. Kabbur, Value distribution and uniqueness theorems for difference of entire and meromorphic functions, Int. J. Anal. Appl., 2(2013), 124-136. · Zbl 1399.30121
[3] M. R. Chen and Z. X. Chen, Properties of difference polynomials of entire functions with Finite order, Chinese Ann. Math. Ser. A, 33(2012), 359-374. · Zbl 1274.30008
[4] Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f(z + …≥) and difference equations in the complex plane, Ramanujan J., 16(2008), 105-129. · Zbl 1152.30024
[5] M. L. Fang and W. Hong, A unicity theorem for entire functions concerning dif ferential poly- nomials, Indian J. Pure Appl. Math., 32(2001), 1343-1348. · Zbl 1005.30023
[6] M. L. Fang and X. H. Hua, Entire functions that share one value, J. Nanjing Univ. Math. Biquarterly, 13(1996), 44-48. · Zbl 0899.30022
[7] R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math., 31(2006), 463-478. · Zbl 1108.30022
[8] R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the logarithmic deriva- tive with application to difference equations, J. Math. Anal. Appl., 314(2006), 477-487. · Zbl 1085.30026
[9] W. K. Hayman, Meromorphic Functions. Oxford Mathematical Monographs Clarendon Press, Oxford 1964.
[10] I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46(2001), 241-253. · Zbl 1025.30027
[11] I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin/Newyork, 1993. · Zbl 0784.30002
[12] I. Laine and C. C. Yang, Value distribution of difference polynomials, Proc. Japan Acad. SerA Math. Sci., 83(2007), 148-151. · Zbl 1153.30030
[13] X. Luo and W. C. Lin, Value sharing results for shifts of meromorphic functions, J. Math. Anal. Appl., 377(2011), 441-449. · Zbl 1213.30060
[14] X. G. Qi, L. Z. Yang and K. Liu, Uniqueness and periodicity of meromorphic functions con- cerning the difference operator, Comput. Math. Appl., 60(2010), 1739-1746. · Zbl 1202.30045
[15] P. Sahoo, Uniqueness and weighted sharing of entire functions, Kyungpook Math. J.,51(2011), 145-164. · Zbl 1236.30032
[16] P. Sahoo, Entire functions that share fixed points with nite weights, Bull. Belgian Math. Soc.-Simon Stevin, 18(2011), 883-895. · Zbl 1247.30050
[17] C. C. Yang and X. H. Hua, Uniqueness and value sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(1997), 395-406. · Zbl 0890.30019
[18] H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.
[19] J. L. Zhang, Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl., 367(2010), 401-408. · Zbl 1188.30044
[20] J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math., 8(2007), Art. 18. · Zbl 1136.30009
[21] P. Sahoo and B. Saha, Value distribution and uniqueness of certain type of difference polyno- mials, App. Math. E-Notes, 16(2016), 33-34. · Zbl 1359.30045
[22] P. Sahoo and S. Seikh, Meromorphic functions whose certain differential polynomials share a small function with finite weight, Analysis(Munich), 33(2013), 143-157. · Zbl 1290.30036
[23] W.C. Lin and H.X. Yi, Uniqueness theorems for meromorphic functions concerning fixed points, Complex Var. Theory Appl. 49(2004), 793-806. · Zbl 1067.30065
[24] H.Y. Xu, T.B. Cao, and S. Liu, Uniqueness of meromorphic functions whose nonlinear differ- ential polynomials have one nonzero pseudo value, Mat.Vesnik, 64(2012), 1-16. · Zbl 1289.30195
[25] H. Y. Xu, C. F. Yi and T.B. Cao, Uniqueness of meromorphic functions and differential polynomials sharing one value with finite weight, Ann. Polon. Math, 95(2009), 55-66.
[26] I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci., 28(2001), 83-91. · Zbl 0999.30023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.